Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 9, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 7, 2012, 6:14 AM CDT for Jackson County, Woodruff County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 6:14 AM CDT (11:14 UTC)
- Expired
- May 7, 2012, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 105 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1694 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
306 WGUS54 KLZK 071114 FFWLZK ARC067-147-071400- /O.NEW.KLZK.FF.W.0009.120507T1114Z-120507T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 614 AM CDT MON MAY 7 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS... WOODRUFF COUNTY IN EASTERN ARKANSAS... * UNTIL 900 AM CDT * AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY HEAVY RAINFALL 2 MILES NORTH OF PATTERSON... OR 7 MILES EAST OF AUGUSTA. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 2 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NEWPORT... TUPELO... PATTERSON... MCFADDEN... MCCRORY... HUNTER... ALGOA... WIVILLE... WELDON... STEGALL... SHOFFNER... PUMPKIN BEND... PENROSE... MORTON... INGLESIDE... HOWELL... HILLEMAN... GREGORY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN! && LAT...LON 3500 9136 3563 9134 3563 9104 3500 9104 $$ 58
2 follow-up statements
730 WGUS74 KLZK 071252 FFSLZK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 752 AM CDT MON MAY 7 2012 ARC067-147-071400- /O.CON.KLZK.FF.W.0009.000000T0000Z-120507T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JACKSON AR-WOODRUFF AR- 752 AM CDT MON MAY 7 2012 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WOODRUFF AND SOUTHEASTERN JACKSON COUNTIES UNTIL 900 AM CDT... * AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF MODERATE RAINFALL ACROSS MUCH OF NORTHEAST ARKANSAS. RAINFALL AMOUNTS OF 1 TO 3 INCHES OF RAIN ARE COMMON ACROSS THE WARNED AREA THIS MORNING. PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD... HOWEVER IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NEWPORT... TUPELO... PATTERSON... MCFADDEN... MCCRORY... HUNTER... ALGOA... WIVILLE... WELDON... STEGALL... SHOFFNER... PUMPKIN BEND... PENROSE... MORTON... INGLESIDE... HOWELL... HILLEMAN... GREGORY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3500 9136 3563 9134 3563 9104 3500 9104 $$ 55 55
067 WGUS74 KLZK 071400 FFSLZK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 900 AM CDT MON MAY 7 2012 ARC067-147-071414- /O.EXP.KLZK.FF.W.0009.000000T0000Z-120507T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JACKSON AR-WOODRUFF AR- 900 AM CDT MON MAY 7 2012 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WOODRUFF AND SOUTHEASTERN JACKSON COUNTIES WILL BE ALLOWED TO EXPIRE AT 900 AM CDT... RAINFALL WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH THE MID MORNING HOURS. LAT...LON 3500 9136 3563 9134 3563 9104 3500 9104 $$ 55 55
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:44 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 7, 3:44 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 344 AM CDT MON MAY 7 2012 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT CONVECTION HAS INCREASED ACROSS NORTH CENTRAL ARKANSAS IN THE LAST HOUR...AS WEAK DISTURBANCE MOVES ACROSS SOUTHERN MISSOURI AND NORTHERN ARKANSAS AHEAD OF SURFACE COLD FRONT. SOME SMALL HAIL IS POSSIBLE WITH THIS ACTIVITY...BUT NOT EXPECTING SEVERE CRITERIA TO BE MET EARLY THIS MORNING. ATTENTION WILL TURN TO THE COLD FRONT CURRENTLY NORTH OF INTERSTATE 44 IN OKLAHOMA AND MISSOURI. AS SURFACE LOW MOVES INTO THE GREAT LAKE REGION TODAY...THE PROGRESSION OF THE FRONT WILL SLOW DOWN...AND KEEP RAIN CHANCES OVER MUCH OF THE STATE TODAY. THE HIGHEST RAIN CHANCES WILL BE ACROSS THE NORTH AND EAST...AS UPPER ENERGY WILL ALLOW THE BEST LIFT ACROSS THESE AREAS. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA TODAY. WHILE WEAK WIND SHEAR WILL PRECLUDE A TORNADO RISK...DOWNBURST WINDS AND LARGE HAIL WILL BE POSSIBLE DUE TO INSTABILITY LEVELS AND HIGH DEWPOINTS/MOISTURE AMOUNTS ACROSS THE AREA. EVEN WITH THE SCATTERED TO NUMEROUS THUNDERSTORMS...RAINFALL AMOUNTS WILL GENERALLY REMAIN UNDER AN INCH...WITH THE HIGHEST TOTALS ACROSS THE EAST. AS THE SURFACE LOW CONTINUES TO MOVE OFF TO THE NORTHEAST...THE FRONT WILL STALL ACROSS SOUTHERN ARKANSAS TONIGHT...WITH RAIN CHANCES CONTINUING INTO TUESDAY ACROSS THE SOUTHERN HALF OF THE STATE. COOLER AIR COURTESY OF CANADIAN HIGH PRESSURE WILL FOLLOW THE FRONT...WITH TEMPERATURES RETURNING TO NEAR NORMAL READINGS FOR TUESDAY AND BEYOND. HIGHS WILL GENERALLY BE IN THE 70S...WITH LOWS IN THE UPPER 40S AND 50S. && .LONG TERM...FRIDAY THROUGH SUNDAY HIGH PRESSURE WILL BE OVER THE STATE ON FRIDAY AND BRING DRY WEATHER AND CLOSER TO NORMAL TEMPERATURES TO THE STATE. LATE ON SATURDAY A COLD FRONT IS FORECAST TO SAG INTO THE STATE AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. ON SUNDAY THE FRONT SHOULD SLIP A BIT MORE SOUTH WHERE ANY CONVECTION WOULD BE FOCUSED. UNCERTAINTY REMAINS IN THE MODELS AND THIS FORECAST MAY BE ADJUSTED. TEMPERATURES WILL BE MUCH CLOSER TO NORMAL IN THE EXTENDED FORECAST. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...59
Hazardous weather outlook, May 7, 5:00 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON MAY 7 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SLOWLY MOVE SOUTHEAST THROUGH THE STATE TODAY... WITH SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS MUCH OF THE STATE. A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE MUCH OF THE DAY AND SOME INTO TONIGHT...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. SOME AREAS OF HEAVY RAIN WILL ALSO BE SEEN. ONLY AN ISOLATED SEVERE THREAT IS EXPECTED TODAY AND TONIGHT. LATER TONIGHT THE FRONT WILL STALL OVER SOUTHERN ARKANSAS...AND CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY NEAR THE FRONT. A SLIGHT CHANCE OF STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE THIS EVENING AND INTO THE OVERNIGHT...BUT GRADUALLY WEAKEN LATER TONIGHT. HAIL AND WINDS WILL REMAIN THE MAIN THREATS...WITH SOME HEAVY RAIN IN SPOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT WILL BE OVER SOUTHERN ARKANSAS ON TUESDAY...WITH SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS NEAR THE FRONT. THE RISK FOR ANY STRONG TO SEVERE STORMS WILL BE LOW EXCEPT SOUTH OF THE FRONT. LATER TUESDAY MUCH OF ARKANSAS WILL SEE A CANADIAN HIGH PRESSURE FINALLY PUSH THE FRONT OUT OF THE STATE BY WEDNESDAY...WITH TEMPERATURES RETURNING TO NEAR NORMAL FOR THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IF A MORE WIDE SPREAD SEVERE THREAT DEVELOPS OVER ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, May 7, 4:37 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
437 AM CDT MON MAY 7 2012
ARZ006-007-014>016-071035-
FULTON AR-INDEPENDENCE AR-IZARD AR-SHARP AR-STONE AR-
437 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STONE...SHARP...IZARD...
NORTHWESTERN INDEPENDENCE AND FULTON COUNTIES UNTIL 530 AM CDT...
AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...OVER STONE...SHARP...IZARD AND
AREAS TO THE EAST. THE STRONGEST STORMS WERE 3 MILES EAST OF NEW
LIBERTY...OR 7 MILES NORTHEAST OF MELBOURNE...MOVING EAST AT 20 MPH.
SMALL HAIL FROM PEA TO PENNY SIZE WILL BE POSSIBLE...AS WELL AS
GUSTY WINDS TO 40 MPH...DANGEROUS LIGHTNING AND HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SALEM... MELBOURNE... ASH FLAT...
WIDEMAN... VIOLA... STURKIE...
STELLA... SIDNEY... SALEM ARPT...
SADDLER FALLS... OXFORD... MYRON...
MORRISTON... LUNENBURG... LONE STAR...
LAKE THUNDERBIRD... LAKE OMAHA... LACROSSE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3633 9126 3624 9128 3624 9132 3622 9134
3599 9135 3588 9138 3578 9197 3649 9215
3649 9141
TIME...MOT...LOC 0935Z 251DEG 17KT 3614 9180
/59Special weather statement, May 7, 4:49 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
449 AM CDT MON MAY 7 2012
ARZ034-046-047-057-071035-
ARKANSAS AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
449 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...EASTERN PRAIRIE...
MONROE AND NORTHERN ARKANSAS COUNTIES UNTIL 530 AM CDT...
AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THREE PRONG
LAKE TO HEIFER LAKE TO 2 MILES SOUTH OF ULM...AND MOVING EAST AT 10
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... DE VALLS BLUFF... CLARENDON...
BRINKLEY... AUGUSTA... ULM...
ROE... PEPPERS LANDING... PATTERSON...
PALMER... MCCRORY... HUNTER...
HOLLY GROVE... DOBBS LANDING... BISCOE...
ALLENDALE... ALFREY... ZENT...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 200 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3437 9100 3448 9160 3489 9144 3521 9140
3519 9139 3522 9138 3532 9140 3532 9104
3500 9104 3499 9114 3492 9114 3491 9111
3474 9110 3474 9107 3458 9104 3448 9105
3447 9102
TIME...MOT...LOC 0949Z 281DEG 7KT 3521 9134 3491 9134
3454 9146
58Special weather statement, May 7, 4:59 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 459 AM CDT MON MAY 7 2012 ARZ016-024-025-033-034-071055- CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 459 AM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODRUFF...NORTHERN WHITE...JACKSON...SOUTHERN INDEPENDENCE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 600 AM CDT... AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...PUSHING ACROSS CLEBURNE AND WHITE COUNTIES AND AREAS EAST...WITH THE STRONGEST STORMS 2 MILES SOUTHWEST OF WEST PANGBURN...OR 10 MILES SOUTHEAST OF HEBER SPRINGS...MOVING EAST AT 20 MPH. SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SOME PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS WILL BE POSSIBLE. * LOCATIONS IMPACTED INCLUDE... SEARCY... NEWPORT... HEBER SPRINGS... DIAZ... TUPELO... TUCKERMAN... STEPROCK... RUSSELL... PLEASANT PLAINS... PANGBURN... OIL TROUGH... NEWARK... MCFADDEN... MAGNESS... JUDSONIA... JACKSONPORT... GREERS FERRY DAM... GRAVEL HILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3587 9116 3533 9105 3519 9204 3557 9204 TIME...MOT...LOC 0957Z 254DEG 16KT 3541 9188 /59
Local storm report, May 7, 5:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 AM CDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM HAIL JUDSONIA 35.28N 91.64W
05/07/2012 E1.00 INCH WHITE AR TRAINED SPOTTER
&&
58Local storm report, May 7, 5:41 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
541 AM CDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND DMG 3 NE HEBER SPRINGS 36.35N 91.68W
05/07/2012 FULTON AR LAW ENFORCEMENT
LARGE PART OF A TREE WAS KNOCKED DOWN NEAR DAM SITE
MARINA DUE TO SEVERE THUNDERSTORMS.
&&
59Special weather statement, May 7, 5:59 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 AM CDT MON MAY 7 2012
ARZ046-047-057-071145-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
559 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN PRAIRIE...MONROE
AND NORTHERN ARKANSAS COUNTIES UNTIL 645 AM CDT...
AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...3 MILES SOUTH OF BAYLESS...OR 7
MILES SOUTH OF BRINKLEY...MOVING EAST AT 20 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... BRINKLEY... PALMER...
HOLLY GROVE... DOBBS LANDING... ALLENDALE...
ALFREY... RAGTOWN... PINE CITY...
MONROE... LAWRENCEVILLE... KEEVIL...
INDIAN BAY... DUNCAN... DAGMAR WMA...
CROCKETTS BLUFF... CASSCOE... BRASFIELD...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 206 AND 217.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3435 9105 3450 9136 3490 9136 3491 9111
3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1058Z 270DEG 17KT 3478 9120
/59The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:19 AM CDT | Special Weather Statement | LZK | Cleburne | 31 min |
| May 7, 3:30 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 60 min |
| May 7, 3:40 AM CDT | Special Weather Statement | LZK | Independence, Jackson | 60 min |
| May 7, 3:48 AM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| May 7, 3:53 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne | 37 min |
| May 7, 4:20 AM CDT | Special Weather Statement | LZK | White | 30 min |
| May 7, 4:37 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 58 min |
| May 7, 4:49 AM CDT | Special Weather Statement | LZK | Monroe, Woodruff | 46 min |
| May 7, 4:59 AM CDT | Special Weather Statement | LZK | Jackson, White | 56 min |
| May 7, 5:20 AM CDT | Severe Thunderstorm Warning | LZK | White | 25 min |
| May 7, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | White, Woodruff | 13 min |
| May 7, 5:51 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 24 min |
| May 7, 5:59 AM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| May 7, 6:15 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, White, Woodruff | 45 min |
| May 7, 6:21 AM CDT | Flash Flood Warning | LZK | Monroe, Woodruff | 3 hr |
| May 7, 6:53 AM CDT | Special Weather Statement | LZK | Monroe | 57 min |
| May 7, 6:58 AM CDT | Special Weather Statement | LZK | Monroe, Prairie | 47 min |
| May 7, 9:26 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie | 86 min |
| May 7, 3:17 PM CDT | Special Weather Statement | LZK | Scott | 43 min |
| May 7, 3:31 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| May 7, 3:36 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| May 7, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 47 min |
| May 7, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| May 7, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 47 min |
| May 7, 5:06 PM CDT | Special Weather Statement | LZK | Dallas | 44 min |
| May 7, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 47 min |
| May 7, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 43 min |
| May 7, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 50 min |
| May 7, 6:20 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| May 7, 6:25 PM CDT | Special Weather Statement | LZK | Ouachita | 45 min |
| May 7, 6:47 PM CDT | Special Weather Statement | LZK | Lincoln | 43 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.